MathSciNet Relay Station
MathSciNet bibliographic data
MR1246320 39A10 (34C10)
Li, Horng Jaan; Cheng, Sui Sun Asymptotically monotone solutions of a nonlinear difference equation. Tamkang J. Math. 24 (1993), no. 3, 269–282.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement